MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1000ML,PRESSURE INFUSER W/STOPCOCK

Medline Industries, LP MEDLINE; 1000ML,PRESSURE INFUSER W/STOPCOCK
Catalog Number DYNJAAPI100SH
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pressure bag is not staying inflated.
 
Additional Manufacturer Narrative
The customer reported that the pressure bag is not staying inflated and over the course of 30 minutes required reinflation for invasive monitoring in a critically ill patient.No sample or photo received for our investigation, and the production records could not be reviewed since a lot number was not provided.Based on the complaint details and our investigation, the complaint is not confirmed.The investigation was limited without receipt of the lot number, physical sample or detailed photographic evidence from the customer; the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1000ML,PRESSURE INFUSER W/STOPCOCK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50945610
Report Number1417592-2026-54111
Device Sequence Number21215931
Product Code KZD
UDI-Device Identifier10080196759620
UDI-Public10080196759620
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAAPI100SH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown